# SDR AALA202409132654

- Difficulty date: September 11, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,159 hours, 38,308 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: M8837
- Condition: Unknown
- Location: Zone 800
- Part time: 24,792 hours, 11,965 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: SLIDE DOOR 832 NEEDS REPLACEMENT. REPLACE SLIDE DOOR 832.
